MAUDE Adverse Event Report: DePuy Orthopaedics Inc US APEX; Pinnacle Hip System : Hip Acetabular Augment

DePuy Orthopaedics Inc US APEX; Pinnacle Hip System : Hip Acetabular Augment
Catalog Number 124603000
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent an unspecified surgery using the apex hole elim positive stop product.After the pinnacle cup was placed, the surgeon attempted to install the product, which locked up midway and could not be fully tightened.The surgery proceeded without use of the product.The surgery was completed successfully without delay.All available information has been disclosed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APEX
Common Device Name
Pinnacle Hip System : Hip Acetabular Augment
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50731119
Report Number1818910-2026-15567
Device Sequence Number10591855
Product Code LPH
UDI-Device Identifier10603295019688
UDI-Public(01)10603295019688(17)351231(10)D26011037
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number124603000
Device Lot NumberD26011037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/15/2026
09/23/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/21/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown